# SDR COMA9610019

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: C818171
- Condition: Defective
- Location: Left
- Part time: 13,204 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STICK SHAKER CAME ON DURING TAKEOFF ROLL.  REPLACED THE LT ANGLE OF ATTACK VANE.
